# SDR UPS08852177

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012235
- Part serial: 332
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT TEST.  EMERGENCY EXIT LIGHTING BATTERY AND RELAY UNIT REPLACED AND TESTED SERVICEABLE IAW DC8 33-50-01-2-4.
